Discussions By Condition: Female sexual conditions

Birth Control Question

Posted In: Female sexual conditions 0 Replies
  • Posted By: Lynda75
  • June 22, 2008
  • 09:57 PM

Hello I just restarted taking birth control pills because I have been getting very intense stomach pains and pains by my vagina. I had a US done and was told i had fibroids on both sides. They also think I might have Endometriosis and sugested I go back on the pill. I had an appendectomy last january and have had pain in the area of the scar. My problem is I started the pill the day of my period and i just received my period a week early,now I dont know if I should continue the bc pills or start the sugar pills.

please help . TY

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?